CSpace

Browse/Search Results:  1-10 of 18 Help

Selected(0)Clear Items/Page:    Sort:
EFFECTIVE DEFINABILITY OF KOLCHIN POLYNOMIALS 期刊论文
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 2020, 卷号: 148, 期号: 4, 页码: 1455-1466
Authors:  Freitag, James;  Sanchez, Omar Leon;  Li, Wei
Favorite  |  View/Download:10/0  |  Submit date:2020/05/24
Differential fields  Kolchin polynomial  effective definability in families  
Ergodicity for a class of semilinear stochastic partial differential equations 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2019, 页码: 20
Authors:  Dong, Zhao;  Zhang, Rangrang
Favorite  |  View/Download:19/0  |  Submit date:2020/05/24
invariant measures  irreducibility  semilinear partial differential equations  space-time white noise  strong Feller property  
Godement-Jacquet L-functions and full theta lifts 期刊论文
MATHEMATISCHE ZEITSCHRIFT, 2018, 卷号: 289, 期号: 1-2, 页码: 593-604
Authors:  Fang, Yingjue;  Sun, Binyong;  Xue, Huajian
Favorite  |  View/Download:16/0  |  Submit date:2018/07/30
Godement-Jacquet L-function  Theta lift  
Ergodicity of the 2D Navier-Stokes equations with degenerate multiplicative noise 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2018, 卷号: 34, 期号: 1, 页码: 97-118
Authors:  Dong, Zhao;  Peng, Xu-hui
Favorite  |  View/Download:27/0  |  Submit date:2018/07/30
tochastic Navier-Stokes equation  asymptotically strong Feller property  ergodicity  
A new functor from D (5)-Mod to E (6)-Mod 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2016, 卷号: 32, 期号: 8, 页码: 867-892
Authors:  Xu, Xiao Ping
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Simple Lie algebra of type E-6  simple Lie algebra of type D-5  module category  functor  irreducibility  
Quasi-compactness and irreducibility of queueing models 期刊论文
SEMIGROUP FORUM, 2015, 卷号: 91, 期号: 3, 页码: 560-572
Authors:  Zheng, Fu;  Guo, Bao-Zhu
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Queueing system  Quasi-compactness  Irreducibility  Exponential stability  
thedynatomicperiodiccurvesforpolynomialzzdcaresmoothandirreducible 期刊论文
sciencechinamathematics, 2014, 卷号: 57, 期号: 6, 页码: 1175
Authors:  Gao Yan;  Ou Yafei
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
Twisted Hamiltonian Lie Algebras and Their Multiplicity-Free Representations 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2011, 卷号: 27, 期号: 1, 页码: 45-72
Authors:  Chen, Ling
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Hamiltonian Lie algebras  representation  simplicity  irreducibility  
twistedhamiltonianliealgebrasandtheirmultiplicityfreerepresentations 期刊论文
actamathematicasinicaenglishseries, 2011, 卷号: 27, 期号: 1, 页码: 45
Authors:  Chen Ling
Favorite  |  View/Download:12/0  |  Submit date:2020/01/10
A criterion for testing whether a difference ideal is prime 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2009, 卷号: 22, 期号: 4, 页码: 627-635
Authors:  Yuan, Chunming;  Gao, Xiao-Shan
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
Characteristic set  difference prime ideal  irreducibility  strong irreducibility